# SDR SIMA200119802

- Difficulty date: July 17, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7281103507
- Part serial: SMOB55R
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOL - FLT 4350 - CREW REPORTED THE CABIN EMERGENCY LIGHTS NOT CONTROLLABLE FROM THE FLIGHT ATTENDANTS PANEL.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANTS LIGHTING CONTROL MODULE IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
